Top
10
Doctor insights on: Pseudoephedrine Hydrochloride Decongestant

Share
1

1
Will pseudoephedrine hydrochloride affect a drug test?

Will pseudoephedrine hydrochloride affect a drug test?

Possibly: "false positive testing" occurs when a test finds evidence of illegal drug use when no drugs were taken. This can be a result of some over-the counter medications having chemical structures similar to illegal drugs. Pseudofed, found in many allergy and "cold" medications is one of these drugs. ...Read more

See 1 more doctor answer
Dr. Linda Callaghan
11 doctors shared insights

Pediacare Infant Decongestant Drops (Definition)

PediaCare Infants' Decongestant Drops is a decongestant which is a kind of antihistamine type drug (common ...Read more


2

2
Will pseudoephedrine hydrochloride affect a drug test ?

Be prepared...: Based on the sophistication of the test, or lack of it, quite possibly. ...Read more

3

3
Should i be careful with a drug with the following active agents:paracetamol 500mg/pseudoephedrine hydrochloride 60mg/triprolodine hydrochloride2.5mg?

Should i be careful with a drug with the following active agents:paracetamol 500mg/pseudoephedrine hydrochloride 60mg/triprolodine hydrochloride2.5mg?

Follow doc's instrxn: Taking the med as directed either by doc or on package label should keep u safe. Paracetamol = tylenol (acetaminophen) (so don't take extra tylenol (acetaminophen)); Pseudoephedrine is decongestant (shrinks membranes, reduces congestion; may elevate blood pressure); triprolidine is antihistamine that can cause sedation; so no alcohol when taking this med. ...Read more

See 1 more doctor answer
5

5
Please tell any over-the-counter syrup available for kids having pseudoephedrine hydrochloride, chlorphenamine maleate, acetaminophen?

I do not think so: If you are asking for a single medication that is available otc with all 3 ingredients, I am not aware of any. You can find some that have the Pseudoephedrine and the chlorpheniramine but not the acetaminophen. I believe advil (ibuprofen) allergy sinus is close having Ibuprofen instead of the Acetaminophen in pill form. That said, cold medications are not recommended for children less than 4 years of age. ...Read more

9

9
Can I take NyQuil and Sudafed together since NyQuil doesn't have a decongestant?

Can I take NyQuil and Sudafed together since NyQuil doesn't have a decongestant?

It Depends: Unfortunately, there are mult versions of Nyquil. Some contain the active ingredient in Sudafed (usually actually Sudafed PE which is phenylephrine). Other's do not. When it comes to OTC the counter meds it is as confusing and dangerous as if not more than prescriptions meds. Talk to your doc or pharmacist about the right product(s) for your specific needs and poss interaction with your presc meds ...Read more

See 1 more doctor answer
Dr. Maxime Cannesson
523 doctors shared insights

Phenylephrine (Definition)

Phenylephrine hydrochloride is a decongestant which is a kind of antihistamine type drug (common ...Read more


Dr. Louis Vernacchio
376 doctors shared insights

Pseudoephedrine (Definition)

Pseudoephedrine is a decongestant which is a kind of antihistamine type drug (common ...Read more